# SDR C2XA99IA413

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 1201704014
- Condition: Holes Elongated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS CHECK, FOUND TIE ANGLE BRACKET HOLES ELONGATED FOR INTERNAL WING STRINGER AFT OF ACCESS PANEL 622EB.  REPLACED BRACKET IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,416.5 HOURS.  TAC:  24,388.  (X)
